Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal dose mixup Bill LL

Posted by fires on October 3, 2005, at 12:56:16

In reply to Re: Lamictal dose mixup, posted by Bill LL on October 3, 2005, at 11:45:22

> As long as you are careful amount that in the future, I wouldn't worry about it. The "official" recommendation is to start at 25 mg, then gradually go up to a certain amount depending on why you are taking it and whether or not you are on another mood stabilizer. I forgot the exact schedule, but you take each incremental dose for 2 weeks to prevent getting a potentially serious skin rash. For bipolar disorder, if you are not on another mood stabilizer, I believe that the maintenance dose is usually 200 mg per day.
>
> If you don't have a skin rash, then you should be ok. If you get one, let your doctor know right away.
>
> Are you taking it for epilepsy or bipolar? How long have you been on it? How is it working out?
>


I've been taking it for BP for quite some time, very slowly increasing the dose as you mention.

It does seem to be working fairly well, but I think I need to increase the dose. My pdoc wants me to now sit at each dose for 4 to 6 weeks!

I also take 300 mg of Wellbutrin XL, and will not stop it (not now, not ever) unless I find it doesn't work. Parnate and Effexor are the only 2 antidepressants that I know have worked, but Effexor induced my BP, hypomanic type.

Thanks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fires thread:562291
URL: http://www.dr-bob.org/babble/20051003/msgs/562329.html